# SDR VTZA97225

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6295 - IAD-EWR - DURING TAKEOFF, EXPERIENCED A RIGHT ENGINE RED BETA CAPTION LIGHT ILLUMINATION.   AIRCRAFT ABORTED ITS TAKEOFF AND RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RIGHT MAX RPM WAS READING HIGH.  MAINTENANCE ADJUSTED THE MAX RPM SCREW IAW THE GARRETT MAINTENANCE PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
